MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: unknown/ not provided.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient¿s left eye due to anisometropia.Iol was replaced with another pcb00 lens, but lower diopter (11.5).The patient was fine post-op.No other information was provided.
 
Additional Manufacturer Narrative
Corrected data: in the initial report occupation was inadvertently not populated.The field has been populated in this supplement.Occupation: physician.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 4/13/2020.Device evaluation: the product associated to the complaint was received on 04/13/2020.The lens is cut in two pieces most probably related to the reported explant.The conditions of the lens returned does not allow for further diopter analysis.The reported complaint cannot be confirmed to be associated to the lens manufacturing process.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed two additional investigation request (ir) for this production order number have been received; they are not related to event in this file.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in the initial mdr indicated ¿iol was replaced with another pcb00 lens, but lower diopter (11.5)¿.However, as confirmed by additional information received the statement should have read ¿iol was replaced with another pcb00 lens, but higher diopter (11.5)¿.In section, date of event, in the initial mdr (b)(6) 2020 was provided.But information received indicated the correct date to be (b)(6) 2020.Additional information was received stating the specific visual issues, reason for explant was refractive error, and the date of explant was provided.Therefore, the following fields have been updated accordingly: explant date: (b)(6) 2020.Patient code: (b)(4): unexpected post-op refraction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9960832
Report Number2648035-2020-00353
Device Sequence Number19547477
Product Code HQL
UDI-Device Identifier05050474558021
UDI-Public(01)05050474558021(17)210717
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2021
Device Model NumberPCB00
Device Catalogue NumberPCB0000080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2020
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/21/2020
04/23/2020
05/18/2020
10/25/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date04/22/2020
04/23/2020
05/19/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Date Report Sent to FDA01/01/2005